# SDR USAA010491

- Difficulty date: April 29, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 51,502 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM T-CAP CORRODED APPROX 13 SQUARE INCHES, BS 986.5, LBL 45 TO RBL 45.  REMOVED AND REPLACED T-CAP PER TYPICAL REPAIR 53-60-01 REV ''A''.  (M)
